MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROPIERCE STRAIGHT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

SMITH & NEPHEW, INC. ARTHROPIERCE STRAIGHT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Model Number 7209496
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jaw broke during the surgery no parts were missing.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
ARTHROPIERCE STRAIGHT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7177701
Report Number1219602-2018-00048
Device Sequence Number16438541
Product Code NHB
UDI-Device Identifier03596010474513
UDI-Public(01)03596010474513(10)50567424
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209496
Device Catalogue Number7209496
Device Lot Number50567424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1